# SDR USAA2009030990529

- Difficulty date: March 8, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 29,024 hours, 10,431 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 2334
- Condition: Low Pressure
- Location: Rt Door
- Part time: 29,024 hours, 10,431 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 960 - PHX - EMERGENCY EQUIPMENT - CIDS CAUTION AND FAULT MID RIGHT DOOR PRESSURE ON CIDS PANEL.  MAINTENANCE SERVICED MID RIGHT DOOR ASSIST BOTTLE.
